# SDR CALA9700890

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448565
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM IAH. THE NOSE GEAR UNSAFE LIGHT WAS ILLUMINATED AND THE AIRCRAFT WAS STILL IN GROUND MODE.  THE AIRCRAFT WAS RETURNED TO IAH.  MAINTENANCE FOUND THE NOSE GEAR STRUT FLAT.  THE NOSE GEAR STRUT WAS REPACKED IAW MM 32-21-02.  IN ADDITION, THE SCHRADER VALVE WAS REPLACED.  A NOSE GEAR RETRACTION AND EXTENSION CHECK WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.
